developed a rash

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jayce
Regular Member


Date Joined Nov 2007
Total Posts : 390
   Posted 10/9/2008 6:33 AM (GMT -6)   
my daughter is home from college for a visit and showed me a rash on her chest-it itches sometimes and becomes red and other times the bumps are just there-no redness,
there is also a different looking rash on her mid thigh, larger and irregular shaped bumps with no itching- she has had both for about a month otherwise all is stable-easy for me to say
she refuses to see the dr before her next check-up fearing she may change a medicine that is holding her colitis in check-if this was an alergic reaction to colozol or 6mp would it have gotten much worse
by now?
thanks
Mom to 19 year old daughter diagnosed 11/07.
colazal 3 x3 daily
purinethol 6mp=50mg daily
culturelle probiotic 2 daily
chewable vitamin
xifaxan antibiotic 400mg 2x day soon to be weaned-done
lo-estrin birth control pill for cramps started around 2003


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23551
   Posted 10/9/2008 6:46 AM (GMT -6)   
It may not be her medications. It can be anything really. Allergic reactions can occur at anytime and to just about anything. It's best she sees an allergist to find out what she is allergic to or do the process of elimination such as changing laundry soaps, body lotions and washes, etc.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis(?)~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3rd epidural injection 9/4, Neurontin and Skelaxin
To help Healingwell - click here: DONATE
 
 
 
 

 
 


dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 10/9/2008 7:28 AM (GMT -6)   
She should at least call her doctor if she doesn't want to go in for an office visit. The rash should be checked out.
Pan-colitis and GERD diagnosed May 2003
Osteopenia (hip and spine) diagnosed Feb 2006
Status:  Remission?!?!?
Asacol 12 per day,  Azathioprine 100mg, Aciphex, Forvia, and Pro-Bio
Remicade: 1st infusion 06/17/08:  Next infusion: 10/07/08
Last Prednisone dose:  7/15/08
 
Co-Moderator UC forum:  Keep HealingWell running smoothly:  www.healingwell.com/donate


Old Hat
Veteran Member


Date Joined Feb 2007
Total Posts : 5182
   Posted 10/9/2008 10:56 AM (GMT -6)   
She has a dermatologist, right? (I think you mentioned that in an earlier post.) Why not consult there about the rash. If it's something gastro-related, the dermatologist will refer her, but otherwise can probably diagnose/treat the skin problem. That might help her to get by without moving up her gastro visit, if she prefers to stay on regular schedule. I can understand her point. Best wishes to you both! / Old Hat (nearly 30 yrs with left-sided UC; currently on 3 (generic) Colazal daily for maintenance of remission)
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 1:42 AM (GMT -6)
There are a total of 2,974,662 posts in 326,195 threads.
View Active Threads


Who's Online
This forum has 161295 registered members. Please welcome our newest member, Blake Letras.
268 Guest(s), 3 Registered Member(s) are currently online.  Details
Saipan Paradise, JayPoppa, randynoguts